# SDR 07FDEA00136

- Difficulty date: January 19, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N433FE
- Make and model: Airbus A310-203
- Aircraft serial: 335
- Aircraft time: 44,031 hours, 20,127 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FLOORBOARDS FOR MOD E6-5320-7-5001 PT2 - FWD PIT ROLLER TRACK 1R OTBD SIDE OF TRACK (FLANGE) HAS 9 EA AREAS OF CORROSION AS MARKED BETWEEN FS 34 AND 6" AFT OF FS 38.2.  REMOVED CORROSION 11 PLACES FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED ROLLER TRACK IAW A310-200 AMM25-52-24-4, 25-52-57-4, 25-52-34-4 SRM 51-74-10, 53-10-15, 51-21-10, 51-75-10.
